MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that during a patient procedure the handpiece of their advance capsule endoscope delivery device broke resulting in a procedure delay.This resulted in four separate endoscope deployments causing throat irritation.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The advance capsule endoscope delivery device will be returned to steris for further evaluation.A follow-up mdr will be submitted when additional information becomes available.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key23935898
Report Number1528319-2025-00118
Device Sequence Number5739820
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)250515(17)280515(10)12362857
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)12362857
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/31/2025
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown